# SDR DHL97741001

- Difficulty date: March 18, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N741DH
- Make and model: Boeing 727-2Q9
- Aircraft serial: 21931
- System (JASC): 3610 · Pneumatic Distribution System
- Part: Coupling
- Part number: BACC10DU450T
- Condition: Loose
- Location: Nr 3 Engine
- Stage of operation: CL
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

LOWER AFT BODY O'HEAT LIGHT ILLUMINATED AFTER TAKEOFF.  NR 3 THRUST LEVER REDUCED BELOW 1.6 EPR.  LOWER AFT BODY O'HEAT LIGHT WENT OUT.  FOUND RUBBER BOOT LOOSE.  REPOSITIONED BOOT, CLAMP AND ASSOCIATED DUCTS.  OPS CHECK GOOD, NO LEAKS NOTED.
